See Alike in...

Alike App

Browser

AliceInWonderlandZzz

726d

I take Ingrezza because I got Tardive Dyskinesia from Risperidone. Do you think I should still be taking the Ingrezza even though I am off the Risperidone? Could the Ingrezza be causing bad side effects?

    • lilkitten

      237d

      Risperidone was the cause of my TD. I had to get on ingrezza & it's helping. I got off the risperidone before starting the new medication. Unless ingrezza is giving you bad side effects I would stay on it !

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion